# SDR WRNA200700058

- Difficulty date: October 23, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N510TA
- Make and model: Airbus A300 B4-203
- Aircraft serial: 100
- Aircraft time: 39,440 hours, 24,163 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Line
- Condition: Obstructed
- Location: Pitot/Static
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, FIRST OFFICERS AIR SPEED LAGGED BEHIND CAPTAINS BY 40-60 KNOTS, ABORTED TAKEOFF.  FLUSHED DEBRIS FROM PITOT PRESSURE LINES, ACCOMPLISHED PITOT/STATIC TEST IAW 34-11-10 PAGE 501.  TEST NORMAL.  AIRCRAFT RELEASED FOR SERVICE.
